MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)

NATUS MEDICAL INCORPORATED COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Model Number CAM02
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Part cam02 - system error detecting a sensor board failure.Details from the customer as below: *-june 15, sensor placement is carried out, equipment working in perfect condition, proper functioning is confirmed with the doctor.*-patient hospitalized in icu, with pic intervals 15 to 20 mm hg.*-5 days the equipment working normally.* -6 days in the morning, the screen showed a system error detecting a failure in the sensor card.*- from then on, no more icp intervals were shown, unit was swapped out with another to continue patient monitoring.No medical intervention required.
 
Additional Manufacturer Narrative
Initial report (ref natus complaint no.Sr#(b)(4).Pictures of the product were provided by the customer and they also confirmed that the affected product will not be returned.Review of this serial number in the system shows this unit has never been calibrated by natus, confirmed by technical service.Per cam02 user manual, monitor requires annual maintenance to ensure proper function.There are no capa's related to this issue and this complaint does not identify a deficiency in the product design and therefore a capa is not required.Acceptable risk as per hazard id 12.1 in doc-033950 camino icp monitor risk analysis.Risk is considered to be moderate.Install date: (b)(6) 2016 further investigation to be carried out.
 
Additional Manufacturer Narrative
Follow up report 001 (ref natus complaint no.(b)(4).Complaint history was reviewed for the previous two years and found 41 confirmed complaints, giving a failure rate of 10.20%.Device history record was reviewed and no related faults/issue found.Failure confirmed :no investigation result code: san diego|eds products|no return of device for evaluation closure rationale:complaint could not be verified, materials not returned for analysis.Complaint will be included in trending data for further review.
 
Event or Problem Description

Brand Name
COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Common Device Name
COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego, 92121 CA
Manufacturer (Section G)
NATUS MANUFACURING LIMITED
ida business park
gort
galway, h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego 92121
MDR Report Key17306796
Report Number2023988-2023-00019
Device Sequence Number12578038
Product Code GWM
UDI-Device Identifier00382830049023
UDI-Public00382830049023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexMale